# SDR CA100527003

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 12,126 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 1,521 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD SPINNER BULKHEAD FOUND CRACKED AROUND 3 BOLT HOLES DURING ROUTINE INSPECTION.
